MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSIS,KNEE,PATLLFMORTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSIS,KNEE,PATLLFMORTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 74022125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed to the patient as she developed arthrofibrosis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A clinical analysis noted all documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Based on the available information, the root cause for the ¿manipulation under anesthesia¿ was the stated arthrofibrosis.A revision was not performed and no follow-up information has been submitted at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PRSTHSIS,KNEE,PATLLFMORTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7924139
Report Number1020279-2018-02029
Device Sequence Number13899966
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Catalogue Number74022125
Device Lot Number16FM16608
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age49 YR